Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Persistent sore throat, cough, white deposition on tongue, have GERD, gastritis, taken protinx. Is it related?

its about more than 2 weeks now , i had sore throat with pain under adam s apple and coughe , my toung is so white . really so worry about my health , i had checked like about month ago with problems in my stomach and doctor said its a GERD and Gastrits .. got Protinx for month course . could be above symptoms are related for GERD or what causes them ? please a help .. bit anxious here
Asked On : Thu, 24 May 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you have been diagnosed with GERD and gastritis already then yes the symptoms you have mentioned maybe because of GERD.
GERD is a disorder where there is regurgitation or reflux of food material from the stomach to the esophagus due to a weak esophageal sphincter (the junction of stomach and food pipe which is normally tightly closed to prevent the food from coming back into the food pipe).
When there is reflux of food along with it acid also comes up into the food pipe and causes damage to the food pipe. sometimes this may come upto the throat and lead to the symptoms you mentioned(pain, cough, white tongue).
So i would advise continue taking medicines for your GERD problem properly. Also take lighter meals and avoid sleeping immediately after you eat. while sleeping keep a slightly propped up position with a pillow under your back.
Dont stress.
Take care
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor